# SDR GLBA96180

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 44E202A
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

SPW - LEFT ENGINE DUCK LEAK.  CREW PERFORMED IN-FLIGHT ENGINE SHUT DOWN PER CHECK LIST.  MAINTENANCE REMOVED AND REPLACED WATER SEPARATOR.  (X)
